Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Fustrated
    avatar
    Nettebear posted:
    So my symptoms started about 3 1/2 years ago with hair thinning, infrequent menstrual cycles and extended cycles. Then about 1 ago now I started have fatigue episodes and upset stomach along with constipation and diarrhea episodes. I also notice around the same time I started having heavy flow and very abnormal cycles. Sometimes I start out spotting dark brown blood or end the cycle this way which last 1-2 days then in the middle I pass huge blood clots and bleed enough that I have to wear a tampon and a pad at the same time due to what I describe as blood burst. I can go through a large box of tampons and pads in less than a week. I was told I have heavy cycles and was directed to have a uterus ablasion (sorry if I spelled that wrong) I was told by the women clinic not necessary and given 3 months of birth control to regulate my hormones and cycles. Well as of last October now I have been having tingling sensation in my right arm and sometimes down my right side of my body into a throbbing pain in my right shoulder, back and chest. Oh and my cycles are still heavy but regular with the 2 days of spotting and 3 days of heavy bleeding and 2 - 3 days of spotting. As of last month went to ER due to symptoms nurse thought I was having cardiac problems. ER ruled that out and gave me anti nausea medication and Ibuprofen and sent me home. As of this past friday my symptoms are back along with lack of appetite, nausea, tingling in my right arm and down that side of my body, fatigue, dizzness, and the throbbing pain in my upper abdomen, chest, back and right shoulder. I have also started the spotting today and I noticed blood in my feces and this was prior to actually starting spotting. This isn't the first time I noticed blood in my stools but chalked it up to my menstrual cycles. I feel like I am falling apart or going crazy. I am a 42 year old mother of 3 that has had a tubligation 17 years ago. Oh my blood work last month came back all with in normal limits, radiographs of chest and EKG was all normal along with heart enzyme snap test was negative. PLEASE HELP.
    Reply
     
    avatar
    Anon_6061 responded:
    The menstrual cycle changes may indicate that you're in perimenopause. Some of the other symptoms may also be explained by the hormonal changes that occur during perimenopause (including the cardiac symptoms). It's good though that you had heart problems ruled out.

    If the blood is truly in your stools and not coming from your vagina, you may want to have this checked out. Although it could be indicative of rather harmless internal or external hemorrhoids, it could be something more serious.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.